# SDR A6WA201542720

- Difficulty date: May 9, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 38,719 hours, 35,326 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 3812 WHEN EXTENDING GEAR ON APPROACH, RECEIVED ANTI-SKID INBD & OTBD.  WHEN GEAR UP, CAUTION GOES AWAY & WHEN PARKING BRAKE SET.  PERFORMED ANTI-SKID SYS BITE TEST IAW AMM 32-44-06 & EXTENSION & RETRACTION OF GEAR IAW AMM 32-42-00, NO FAULT FOUND.  OPERATIONS CHECKED GOOD AT THIS TIME.
